# SDR DL72L972021

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Not Latched
- Location: Aft Airstair
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AFT AIRSTAIR FELL OPEN ON T/O ROLL.  CHECKED AIRSTAIR OPERATION PER MM.  NO TROUBLE FOUND.
